MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/yct.0b013e31816c434a

Медицинская библиотека · The journal of ECT · 2008

Safety of electroconvulsive therapy in psychiatric patients shortly after the occurrence of pulmonary embolism.

Suzuki Kazumasa, Takamatsu Kousei, Takano Takehisa, Tanabe Youichirou, Fujiyama Ko, Matsuoka Hiroo

Клинический случайСтатьяПеревод в очереди

Аннотация

We encountered 2 patients with a psychiatric disorder (depression in one and catatonia in one) accompanied by motor inhibition that was complicated by pulmonary embolism (PE). In both cases, the psychiatric disorder was safely resolved with electroconvulsive therapy (ECT) during anticoagulant therapy. The 2 cases direct our attention to at least 3 important points regarding safe administration of ECT shortly after the occurrence of PE, that is, careful evaluation of cardiac function and residual deep vein thrombosis before the start of an ECT course, adjustment of anticoagulants, and prevention of recurrent deep vein thrombosis and PE by methods in addition to anticoagulant therapy (fluid infusion, use of support hose, and timely ECT).

Для цитирования: Suzuki Kazumasa, Takamatsu Kousei, Takano Takehisa, Tanabe Youichirou, Fujiyama Ko, Matsuoka Hiroo. Safety of electroconvulsive therapy in psychiatric patients shortly after the occurrence of pulmonary embolism.. The journal of ECT. 2008. DOI: 10.1097/yct.0b013e31816c434a.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.